Board index » delphi » TXPmanifest changes panel color - why?

TXPmanifest changes panel color - why?

To all,

Delphi 7: I put a panel on the main form of a new application, and change
the panel color to clWhite. I run the application, and sure, the panel is
white.

I then add a TXPmanifest to the main form, and run the application. The
panel color automatically changes to the color of the form.

Why does this happen, and how can I prevent it? I want the panel to be
white. The panel _has_ ParentColor set to False.

Regards

Jens B Kristensen

 

Re:TXPmanifest changes panel color - why?


addendum: Panel1.ParentBackground is false as well.

Jens B Kristensen

Re:TXPmanifest changes panel color - why?


"Jens B Kristensen" <Jens_B_Kristen...@mail.tele.dk> wrote in message
news:3dcbf6ed$1@newsgroups.borland.com...

Quote
> To all,

> Delphi 7: I put a panel on the main form of a new application, and change
> the panel color to clWhite. I run the application, and sure, the panel is
> white.

> I then add a TXPmanifest to the main form, and run the application. The
> panel color automatically changes to the color of the form.

> Why does this happen, and how can I prevent it? I want the panel to be
> white. The panel _has_ ParentColor set to False.

Because the manifest changes your apps theme to that of your current windows
theme, isn't that the purpose of XP themes?

Re:TXPmanifest changes panel color - why?


"Al" <a...@iinet.net-dot-au> wrote in
news:3dcd25ce$1@newsgroups.borland.com...

Quote
> Because the manifest changes your apps theme to that of your current
windows
> theme, isn't that the purpose of XP themes?

Well, maybe, but it means that I have no control whatever over the colors.
If I want a Tlabel with yellow text on a black background, it is apparently
impossible with XP Themes enabled in Delphi 7.

In Delphi 5 I can add the manifest resource myself by a $R compiler
directive to get the XP look and feel of buttons, common controls etc, but
still select my own colors for fonts, labels, panels etc. I think it is a
strange change.

Thanks for your reply.

Jens

Other Threads